# SDR IPXA1664522

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310089
- Part serial: 001231
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND OTBD FLAP T/E WEDGE HAS DENT AND DEBONDED AT STA 254.69.  REPAIRED IAW EO B767-5750-40481-B.
